JournalscmhVol. 74, No. 1pp. 53–62

On nonpositively curved Euclidean submanifolds: splitting results

  • Luis A. Florit

    Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
  • Fangyang Zheng

    Ohio State University, Columbus, USA
On nonpositively curved Euclidean submanifolds: splitting results cover
Download PDF

Cite this article

Luis A. Florit, Fangyang Zheng, On nonpositively curved Euclidean submanifolds: splitting results. Comment. Math. Helv. 74 (1999), no. 1, pp. 53–62

DOI 10.1007/S000140050076